Vol. 3, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
Streak artifacts from nonconvex metal objects in X-ray tomography

Yiran Wang and Yuzhou Zou

Vol. 3 (2021), No. 2, 295–318
Abstract

We study artifacts in the reconstruction of X-ray tomography due to nonlinear effects. For nonconvex metal objects, we analyze the new phenomena of streak artifacts from inflection points on the boundary of metal objects. We characterize the location and strength of all possible artifacts using notions of conormal distributions associated with the proper geometry.

Keywords
X-ray tomography, metal artifacts, microlocal analysis, conormal distributions
Mathematical Subject Classification
Primary: 44A12, 58J40
Secondary: 35A18
Milestones
Received: 14 April 2020
Revised: 15 October 2020
Accepted: 28 December 2020
Published: 31 July 2021
Authors
Yiran Wang
Department of Mathematics
Emory University
Atlanta, GA
United States
Yuzhou Zou
Department of Mathematics
Stanford University
Stanford, CA
United States